# SDR 07FDEA04778

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION RIB 5 FWD LUG AFT FACE APPEARS TO BE CRACKED.   SPOT FACE AND CHAMFERED ON E.O. 6-5710-7-5010 PT8 - NO CRACKS FOUND.
